Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Heavy drinker, diagnosed Malaria, Typhoid, have abdominal pain. Causes and remedy ?

Hi, I am a heavy drinker. I had not felt well a few days ago and decided to get my blood tested. I was diagnosed: (1) Having Malaria (2) Typhoid (3) And was told, which surprised me - that I have too much of Blood. I feel abdominal pain , but now it is more like gas, was vomiting blood, don t feel like eating and have lost weight. What could be wrong with me & what s the remedy? Rgds AAAA
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Dear mister , symptoms and diagnosis you ve mentioned are very serious . Each of these diagnosis can cause abdominal pain and it need to be treated. First you need to stop drinking and treat your infectious diseases. Blood vomiting is extremely serious symptom and gastroscopy must be done to evaluate this. I dont want to scare you but you rally need to do complete work up. There is no some home-treatment. Wish you good health.
Answered: Tue, 26 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor